You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Computing Volumes of Solids of Revolution with Double Integrals
Jorge Martín-Morales and Antonio M. Oller-Marcén
The College Mathematics Journal
Vol. 45, No. 3 (May 2014), pp. 219-221
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.3.219
Page Count: 3
Preview not available
Summary We show that the disk and shell methods for computing volume are connected by Fubini’s theorem. The same double integral allows us to derive Pappus’ volume theorem.
Copyright the Mathematical Association of America 2014